# SDR FDEA201901290224

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 28,216 hours, 15,722 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 10111042
- Part serial: B6054
- Condition: Failed
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LT SIDE BRAKE PRESURE GAGE READS 500 LBS. RIGHT SIDE 0 LBS. DECLARED EMERGENCY IN CASE LT BRAKE WAS STICKING. LT YELLOW SYSTEM BRAKE PRESURE INDICATOR. PARKING BRAKE ACCUM LOW, WHILE ATEMPTING TO SERVICE FLUID WAS COMING OUT OF SERVICE PORT. FOUND LOW PRESSURE AT YELLOW SYS BRAKE ACCUMULATOR INDICATOR. OPENED SERVICE VALVE, FOUND HYDRAULIC FLUID ON NITROGEN SIDE OF ACCUMULATOR. R&R UPPER & LOWER YELLOW BRAKE SYS ACCUMULATOERS IAW AMM 32-44-11-04 AND PERFORMED SAT OPS CHK & LEAK CHK. PERFORMED ALT BRAKING W/ANTISKID SERVICING IAW AMM 32-43-00-03-0. REQUIRES FURTHER TROUBLESHOOTING PER MOCC. PER MOCC NORMAL BRAKING. ADJUSTMENT/TEST PERFORMED AND OPS CK NORMAL PER AMM 32-42-00-05.
